A phase-space formulation and Gaussian approximation of the filtering equations for nonlinear quantum stochastic systems

Citation

Vladimirov, I 2017, 'A phase-space formulation and Gaussian approximation of the filtering equations for nonlinear quantum stochastic systems', Control Theory and Technology, vol. 15, no. 3, pp. 177-192.

Year

2017

ANU Authors

Field of Research

  • Calculus Of Variations, Systems Theory And Control Theory

Updated:  10 December 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers